Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Done with blood work. Lost weight, having soft stool. Bruising on legs and eyes are yellow. Night sweats. Suggest a solution?

User rating for this question
Very Good
Answered by
Practicing since : 1997
Answered : 1031 Questions
i have had blood work more then i can count in the past two months. they keep telling me I'm fine. my symptom's are getting worse i have lost weight like crazy. i cant eat with out it turning to a soft stool or vomiting occurrence. i have bruising on my legs bad my eyes are turning yellow. i have been having night sweats so bad Im just socked when i wake up.
Posted Wed, 6 Nov 2013 in Medicines and Side Effects
Answered by Dr. Kulsoom Qureshi 51 minutes later
Brief Answer:
Check your "Lfts" & "TSH"

Detailed Answer:
Thanks for consulting us.
The two most important diseases that are coming to my mind after reading your story are thyroid dysfunction or liver disease. So, my suggestion for you is to have blood tests for both i.e. "Liver function tests" (Lfts) & "Thyroid stimulating hormone levels"( TSH).
Although this may well represent a side effect of any medicine you are own or perhaps a psychological issue.
I think it would be wise to upload all your reports already available along with a detailed medical history, including age, sex & a detailed history of your present illness along with any treatment you have taken.
Otherwise, visit a qualified physician for a thorough systemic review, to pin point the actual cause of your ill health. You MUST take this seriously as these signs may well represent some serious underlying pathology.
Hope I have given you some helpful suggestions. Please contact back with more details for further help.
Wish you good health.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor